Research Repository

Robust fault detection for discrete-time stochastic systems with non-homogeneous jump processes

Yin, Y, Shi, Peng ORCID: 0000-0003-2668-7616, Liu, F and Teo, KL (2014) Robust fault detection for discrete-time stochastic systems with non-homogeneous jump processes. IET Control Theory and Applications, 8 (1). 1 - 10. ISSN 1751-8644

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: robust fault detection filter; filtering system; Markov jump linear system; deterministic dynamical system
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 15 Mar 2016 22:47
Last Modified: 28 Oct 2016 04:30
URI: http://vuir.vu.edu.au/id/eprint/30154
DOI: https://doi.org/10.1049/iet-cta.2013.0315
ePrint Statistics: View download statistics for this item
Citations in Scopus: 14 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar